Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 23, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 2, 2007, 4:09 PM EDT for Allegan County, Van Buren County, Michigan. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 4:09 PM EDT (20:09 UTC)
- Expired
- Jun 2, 2007, 5:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
Counties Allegan County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 64 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:20 PM EDT | TSTM WND DMG | Grand Junction, MI | 5 TREES DOWN AROUND THE GRAND JUNCTION AREA. |
| Jun 2, 4:30 PM EDT | TSTM WND DMG | Allegan, MI | 20 TREES DOWN FROM SOUTHWEST OF THE CITY OF ALLEGAN TO WAYLAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 022009 SVRGRR MIC005-159-022100- /O.NEW.KGRR.SV.W.0023.070602T2009Z-070602T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 409 PM EDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ALLEGAN COUNTY IN SOUTHWEST MICHIGAN VAN BUREN COUNTY IN SOUTHWEST MICHIGAN * UNTIL 500 PM EDT * AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SOUTH HAVEN TO BANGOR...AND MOVING NORTHEAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... PIER COVE...MI JERICHO CORNERS AND SPRING GROVE BY 415 PM EDT GANGES...BERLAMONT AND ARMSTRONG CORNERS BY 420 PM EDT FENNVILLE...PEARL AND PINE GROVE BY 425 PM EDT NEW RICHMOND BY 430 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LAT...LON 4249 8636 4214 8607 4250 8562 4277 8604 $$ COBB
2 follow-up statements
000
WWUS53 KGRR 022043
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
440 PM EDT SAT JUN 2 2007
MIC159-022050-
/O.CAN.KGRR.SV.W.0023.000000T0000Z-070602T2100Z/
VAN BUREN MI-
440 PM EDT SAT JUN 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR VAN BUREN COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS EITHER WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 4253 8622 4242 8602 4243 8564 4259 8562
4277 8604
$$
MIC005-022100-
/O.CON.KGRR.SV.W.0023.000000T0000Z-070602T2100Z/
ALLEGAN MI-
440 PM EDT SAT JUN 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ALLEGAN COUNTY...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF TREES DOWN IN LEE
TOWNSHIP IN SOUTHWEST ALLEGAN COUNTY. THIS STORM MAY ALSO PRODUCE
PENNY SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DUNNINGVILLE TO
OTSEGO...AND MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DIAMOND SPRINGS...BENTHEIM...WATSON AND MONTEREY BY 445 PM EDT
HOPKINSBURG AND MARTIN BY 450 PM EDT
SHELBYVILLE BY 455 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4253 8622 4242 8602 4243 8564 4259 8562
4277 8604
$$
BEACHLER000
WWUS53 KGRR 022102
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
501 PM EDT SAT JUN 2 2007
MIC005-022111-
/O.EXP.KGRR.SV.W.0023.000000T0000Z-070602T2100Z/
ALLEGAN MI-
501 PM EDT SAT JUN 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR ALLEGAN COUNTY WILL BE ALLOWED
TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4253 8622 4242 8602 4243 8564 4259 8562
4277 8604
$$
BEACHLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:48 AM EDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jun 2, 10:48 AM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1048 AM EDT SAT JUN 2 2007 .UPDATED... I LOWERED THE POP THIS AFTERNOON OVER ALL OF THE CWA TO CHC SINCE I DO NOT SEE ANY REAL MECHANISM FOR THUNDERSTORM GENERATION OTHER THEN THE LAKE BREEZE BOUNDARY INTRACTION. TRUE...THERE ARE DECENT CAPES AND THE SURFACED BASED LI VALUES WILL BE NEGATIVE OVER JUST ABOUT ALL OF THE CWA. EVEN SO...THE DNVA BEHIND THE EARLY MORNING CONVECTION SHOULD SUPPRESS CONVECTION INTO MID AFTERNOON. MEANWHILE SHORTWAVE ENERGY NEAR CHI AT 15Z MAY AID LAKE BREEZE CONVECTION NEAR US-131 BY MID AFTERNOON. DUE TO THE LAKE BREEZE INTERACTION WITH THE SHORTWAVE THIS AFTERNOON I DO HAVE LIKELY POP NEAR US-131 BY MID AFTERNOON. THAT CONVECTION WILL LIKELY MOVE INLAND THIS EVENING BEFORE WEAKENING WITH THE LOSS OF SOLAR ENERGY. THUS I KEEP THE NUMEROUS WORDING EARLY EVENING HOURS FOR THUNDERSTORMS. AS FOR SEVERE THUNDERSTORMS...CAPES ARE IMPRESSIVE BUT THE WIND FIELD THROUGH MID LEVELS IN NOT CONDUCIVE TO SEVERE WEATHER. FREEZING LEVELS ON TAMDAR AT 12-14Z ARE SLOPE UP FROM 12000 FT NEAR JXN TO 1300 FT NEAR THE LAKE MICHIGAN SHORE. THE HIGH FREEZING LEVELS AT FIRST GLANCE WOULD NOT SUPPORT HAIL. HOWEVER...MODEL FORECAST SOUNDING SUGGEST PULSE LARGE HAIL IS NOT OUT OF THE QUESTION SINCE BASED ON THE RUC MODEL SOUNDINGS THERE IS A FAIR AMOUNT OF CAPE ABOVE THE -10C LEVEL. THE NAM IS MORE CONSERVATIVE. THE BIG QUESTION IS WILL THE LOW LEVEL DEW POINTS LOWER THIS AFTERNOON AS DEEPER MIXING OCCURS. IF SO ALL BETS OF OFF FOR ANY SEVERE WEATHER OVER THE GRR CWA TODAY OR TONIGHT. THE REST OF THE ZONE FORECAST SEEMS TO BE ON TRACK... SO THAT REMAINS AS IS. .PREVIOUS DISCUSSION... WV IMAGERY THIS MORNING SHOWS THE UPPER LOW CONTINUING TO SPIN OVER THE PLAINS STATES EARLY THIS MORNING. THE LOW IS CURRENTLY CENTERED OVER THE ERN BORDER OF SOUTH DAKOTA AND NEBRASKA. AHEAD OF THE UPPER LOW IS A NICE BELT OF DEEP SW FLOW WITH EMBEDDED SHORT WAVES RIDING TO THE NE. OUR MAIN CONCERN IN THE SHORT TERM PORTION OF THE FORECAST IS PCPN CHCS AND SEVERE POTENTIAL FROM TODAY RIGHT ON THROUGH MON AS THE UPPER LOW MOVES TOWARD THE AREA THROUGH SUN AND IS THEN RIGHT OVERHEAD LATE SUN INTO MON. REMNANTS OF THE LINE OF CONVECTION THAT AFFECTED AREAS TO OUR WEST OVER IA/IL/WI DURING THE DAY ON FRI...ARE CURRENTLY MOVING THROUGH THE CWFA THIS MORNING. THE CONVECTION HAS DIMINISHED SIGNIFICANTLY... HOWEVER DUE TO MESOSCALE EFFECTS AND AN INSTABILITY AXIS ALOFT... SOME OF THE CONVECTION HAS MAINTAINED ITSELF AS IT MOVES NE. THIS BATCH OF CONVECTION WILL MOVE EAST OF THE CWFA BY 12Z...LEAVING THE AREA IN A RELATIVE VOID OF MOST PCPN TEMPORARILY. CLOUDS SHOULD BE SOMEWHAT LIMITED THIS MORNING WITH DEBRIS FROM UPSTREAM CONVECTION RESPONSIBLE MOST CLOUD COVER INITIALLY. BREAKS IN THE CLOUDS MAY ALLOW FOR SOME FOG TO DEVELOP WITH THE HIGHER DEW POINTS IN PLACE...ESPECIALLY AT LOCATIONS THAT HAVE SEEN SOME RAIN THIS MORNING. AFTER ANY FOG DISSIPATES...SOME SUN WILL HELP WARM TEMPS BACK INTO THE 80S ACROSS MOST OF THE CWFA. SUN WILL BE SOMEWHAT LIMITED AFTER THE MORNING AS ADDITIONAL DEBRIS CLOUD COVER FROM CONVECTION SW OF THE AREA WILL STREAM INTO THE AREA. ADDITIONAL WAVES THAT CAN BE SEEN FROM LOWER MICHIGAN BACK DOWN INTO THE MO AREA WILL TEND TO MOVE TOWARD THE AREA THIS MORNING. HOW MUCH WE DESTABILIZE OBVIOUSLY HAS TO DO WITH HOW MUCH SUN WE CAN GET...AND THIS DEPENDS ON THE TIMING OVER UPSTREAM SHORT WAVES. ASSUMING WE CAN GET A FAIR AMOUNT OF SUN THIS MORNING...MODIFIED FCST SOUNDINGS FOR THIS AFTERNOON WITH TEMPS IN THE MID 80S AND DEW POINTS IN THE LOW TO MID 60S WOULD SUPPORT SB CAPES AROUND 2000 J/KG AND SB LI/S AROUND -5. WITH SHORT WAVES EXPECTED TO BEGIN MOVING ACROSS THE AREA LATER TODAY AS THE UPPER LOW APPROACHES THE AREA...THIS SUPPORTS A BETTER THREAT OF CONVECTION THAN WHAT HAS BEEN PRESENT THE PAST FEW DAYS. DEEP LAYER SHEAR ON A SYNOPTIC SCALE IS NOT VERY IMPRESSIVE FOR MOST OF THE DAY AS MID LEVEL WINDS ARE ONLY 25 TO 30 KTS GIVING SHEAR VALUES OF 20 KTS OR SO. DEEP LAYER SHEAR DOES INCREASE LATE FROM THE NW AS THE MID LEVEL JET MOVES IN. ALSO IF ANY CONVECTIVELY INDUCED VORT MOVES IN...THERE WOULD BE SOME GOOD LOCALIZED SHEAR PRESENT. POTENTIAL INSTABILITY COULD MAKE UP FOR THIS AND PRODUCE A WIND AND HAIL THREAT...ESPECIALLY LATER AS THE SHEAR INCREASES. WE HAVE INCREASED THE POPS IN THE AFTERNOON AND EVENING HOURS TO THE LIKELY/NUMEROUS CATEGORY. WITH THE LOSS OF DIURNAL INSTABILITY...THE THREAT OF WIDESPREAD STORMS AND SEVERE WEATHER WILL DIMINISH BY THE OVERNIGHT HOURS. THE THREAT OF SHOWERS AND STORMS WILL REMAIN THOUGH WITH THE AREA REMAINING PRONE TO SHORT WAVES RIDING NE ALONG THE MID LEVEL FLOW. WE HAVE TRENDED POPS LOWER FOR THE SECOND HALF OF THE NIGHT TONIGHT. THE UPPER LOW WILL THEN FINALLY MOVE NEARBY DURING THE COURSE OF THE DAY ON SUN ALONG WITH THE ASSOCIATED SFC FRONT. A FEW PEEKS OF SUN WILL BE POSSIBLE SUN MORNING...BUT WITH THE COLD POOL ALOFT MOVING OVERHEAD AND PLENTY OF LOW LEVEL MOISTURE...BREAKS IN THE CLOUDS WILL FILL IN AND SHOWERS AND STORMS WILL BEGIN DEVELOPING. INSTABILITY WILL NOT BE AS FAVORABLE AS SFC TEMPS WILL ONLY RISE INTO THE 70S. HOWEVER DEW POINTS STILL IN THE 50S AND LOWER 60S WILL ACT WITH COLD POOL ALOFT TO PROVIDE AROUND 1000 J/KG OF SB CAPE AND LI/S AROUND -3. DEEP LAYER SHEAR WILL BE MUCH BETTER WITH THE MID LEVEL JET MOVING OVERHEAD DURING THE DAY. SEVERE HAIL WILL BE POSSIBLE DUE TO FREEZING LEVELS OF ONLY AROUND 9K TO 10K FEET...AND SOME DOWNBURSTS WILL BE POSSIBLE WITH THE BETTER ORGANIZED STORMS. THE POTENTIAL OF PCPN WILL THEN DIMINISH SOMEWHAT ON MON AS THE UPPER LOW FINALLY OPENS UP INTO A WAVE AND THE BETTER MOISTURE MOVES EAST OF THE AREA. A FEW INSTABILITY SHOWERS WILL BE POSSIBLE MON AFTERNOON. THUNDER WILL REMAIN POSSIBLE AS THE COLD POOL ALOFT REMAINS OVERHEAD AND LI/S REMAIN SLIGHTLY NEGATIVE. TEMPS ON MON WILL LIKELY ONLY WARM INTO THE MID 60S TO LOWER 70S WITH THE THERMAL TROUGH MOVING IN. .LONG TERM... MON THROUGH FRI...MID AND UPPER LEVEL CYCLONIC FLOW CONTINUES THROUGH TUE WITH BUILDING HEIGHTS LATE ON TUE INTO THU AS WRN RIDGE BUILD EWD. ON TUE LATEST GFS/ECMWF SHOWING WEAK S/W ENERGY MOVING THROUGH TROF...SO THINKING IS FOR SCT SHOWER THREAT ESPECIALLY WITH AFTN DIURNAL HEAT MAX. TEMPS WILL START OUT BELOW NORMAL AND TREND UPWARDS TOWARDS THU. BY THU EARLY AM WARM FRONT PUSHES INTO AREA WITH S/W ENERGY DIGGING ESE AS IT TOPS RIDGE AXIS ALOFT. THIS WOULD BE A GOOD SCENARIO FOR EARLY MORNING MCS EVENT. BUMPED POPS A FEW PERCENT TO START A TREND TOWARDS POTENTIAL EVENT. .GRR WATCHES/WARNINGS/ADVISORIES...NONE && NJJ COBB WDM
Hazardous weather outlook, Jun 2, 10:55 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1055 AM EDT SAT JUN 2 2007 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-030915- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA- CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT- OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- 1055 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND WEST OF ROUTE 131 BY MID AFTERNOON. THOSE STORMS SHOULD THEN SPREAD INLAND TOWARD LANSING AND MOUNT PLEASANT BY EARLY THIS EVENING. A FEW OF THOSE THUNDERSTORMS MAY BECOME SEVERE FROM MID AFTERNOON INTO EARLY THIS EVENING. THOSE ISOLATED STORMS WOULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. ALL STORMS WILL PRODUCE BRIEF HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORM ARE EXPECTED AGAIN ON SUNDAY...BUT ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED ON MON AND TUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING. COBB WDM
In the hours before
Local storm report, Jun 2, 3:07 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
307 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 3 ESE SPARTA 43.14N 85.65W
06/02/2007 E0.50 INCH KENT MI TRAINED SPOTTER
&&
GWETZELLocal storm report, Jun 2, 3:21 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
321 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 3 N ROCKFORD 43.17N 85.56W
06/02/2007 E0.88 INCH KENT MI LAW ENFORCEMENT
STATE TROOPER REPORTED ALONG US 131.
&&
GWETZELSpecial weather statement, Jun 2, 3:30 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT SAT JUN 2 2007
MIZ064-071-072-022030-
ALLEGAN-KALAMAZOO-VAN BUREN-
330 PM EDT SAT JUN 2 2007
...SPECIAL WEATHER STATEMENT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF
SOUTH HAVEN TO 11 MILES SOUTHWEST OF HARTFORD TO 24 MILES SOUTHWEST
OF DECATUR...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HARTFORD... SOUTH HAVEN... BANGOR... DECATUR...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4229 8634 4241 8630 4249 8625 4277 8622
4277 8605 4248 8578 4209 8562 4207 8565
4208 8622 4224 8622 4226 8638Local storm report, Jun 2, 3:36 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 7 W ST. JOHNS 43.00N 84.70W
06/02/2007 CLINTON MI EMERGENCY MNGR
10 INCH DIAMETER BRANCH DOWN AND BLOCKING ROAD. POWER
LINES DOWN.
&&
GWETZELLocal storm report, Jun 2, 3:59 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL COVERT 42.29N 86.26W
06/02/2007 E0.75 INCH VAN BUREN MI LAW ENFORCEMENT
POLICE REPORT HAIL AND TORRENTIAL RAIN SOUTH SIDE OF
COVERT.
&&
GWETZELSpecial weather statement, Jun 2, 3:59 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 PM EDT SAT JUN 2 2007 MIZ044>046-051-056-057-022200- NEWAYGO-MECOSTA-ISABELLA-MONTCALM-OTTAWA-KENT- INCLUDING THE CITIES OF...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...JENISON...GRAND RAPIDS 359 PM EDT SAT JUN 2 2007 ...SCATTERED THUNDERSTORMS THIS AFTERNOON... AT 355 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDELY SCATTERED STRONG THUNDERSTORMS EXTENDING FROM EASTERN OTTAWA COUNTY NORTHEAST THROUGH NORTHERN KENT COUNTY AND SOUTHEAST NEWAYGO COUNTY. THE STORMS ALSO EXTENDED ACROSS PORTIONS OF MONTCALM AND ISABELLA COUNTIES. THE THUNDERSTORMS WERE MOVING EAST NORTHEAST AT AROUND 15 MPH AND RANDOMLY DEVELOPING. THERE HAVE BEEN REPORTS OF HAIL UP TO THE SIZE OF NICKELS IN THE STRONGER CELLS. EXPECT ISOLATED AREAS OF HEAVY DOWNPOURS...HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES THIS AFTERNOON. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:43 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Ionia | 28 min |
| Jun 2, 1:29 PM EDT | Special Weather Statement | GRR | Ionia | 31 min |
| Jun 2, 1:35 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 25 min |
| Jun 2, 2:18 PM EDT | Special Weather Statement | GRR | Clinton | 27 min |
| Jun 2, 2:20 PM EDT | Special Weather Statement | GRR | Ingham | 25 min |
| Jun 2, 2:24 PM EDT | Special Weather Statement | GRR | Washtenaw | 36 min |
| Jun 2, 2:40 PM EDT | Special Weather Statement | GRR | Montcalm | 35 min |
| Jun 2, 3:04 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 41 min |
| Jun 2, 3:30 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 60 min |
| Jun 2, 3:32 PM EDT | Special Marine Warning | GRR | 28 min | |
| Jun 2, 4:48 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 42 min |
| Jun 2, 5:00 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 31 min |
| Jun 2, 5:26 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 34 min |
| Jun 2, 5:27 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 48 min |
| Jun 2, 5:38 PM EDT | Special Weather Statement | GRR | Lake, Mecosta, Osceola, Wexford | 67 min |
| Jun 2, 5:38 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 67 min |
| Jun 2, 5:56 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 49 min |
| Jun 2, 6:34 PM EDT | Severe Thunderstorm Warning | GRR | Ingham | 56 min |
| Jun 2, 6:57 PM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Midland, Saginaw, Shiawassee | 48 min |
| Jun 2, 7:04 PM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Midland, Saginaw | 41 min |
| Jun 2, 7:08 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 52 min |
| Jun 2, 7:33 PM EDT | Special Weather Statement | GRR | Isabella | 57 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.